Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 97, NWS Tulsa, OK

April 10, 2005Latimer County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2005, 9:25 PM CDT for Latimer County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2005, 9:25 PM CDT (02:25 UTC)
Expired
Apr 10, 2005, 10:30 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 9:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
991 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 110225
SVRTSA
OKC077-110330-
/O.NEW.KTSA.SV.W.0097.050411T0225Z-050411T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SUN APR 10 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES WEST OF HIGGINS TO 13 MILES SOUTHWEST OF
  HIGGINS TO 23 MILES SOUTHWEST OF YANUSH...MOVING NORTHEAST AT 45
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
  DAMON...WILBURTON...YANUSH...VETERANS COLONY...BENGAL AND RED OAK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3502 9550 3470 9551 3469 9533 3471 9506
      3503 9493 3506 9513

$$
3 follow-up statements
000 
WWUS54 KTSA 110249
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT SUN APR 10 2005

OKC077-110330-
/O.CON.KTSA.SV.W.0097.000000T0000Z-050411T0330Z/
LATIMER OK-
949 PM CDT SUN APR 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
LATIMER COUNTY...

AT 943 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES SOUTHWEST OF YANUSH TO 3 MILES SOUTHWEST OF DAMON TO 4
MILES NORTH OF GOWEN...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WILBURTON...
PANOLA...BENGAL AND RED OAK.

LAT...LON 3502 9550 3470 9551 3469 9533 3471 9506
      3503 9493 3506 9513

$$
000 
WWUS54 KTSA 110310
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT SUN APR 10 2005

OKC077-110330-
/O.CON.KTSA.SV.W.0097.000000T0000Z-050411T0330Z/
LATIMER OK-
1010 PM CDT SUN APR 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
LATIMER COUNTY...

AT 1005 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF PANOLA TO 5 MILES NORTHWEST OF RED OAK TO 14 MILES NORTH
OF PANOLA...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3503 9540 3471 9544 3469 9533 3471 9506
      3503 9493 3506 9513

$$
000 
WWUS54 KTSA 110328
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT SUN APR 10 2005

OKC077-110337-
/O.EXP.KTSA.SV.W.0097.000000T0000Z-050411T0330Z/
LATIMER OK-
1027 PM CDT SUN APR 10 2005

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER COUNTY EXPIRES AT 1030
PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE AS THE 
STRONGER PORTIONS OF THE LINE OF STORMS EXIT THE COUNTY.

LAT...LON 3503 9540 3471 9544 3469 9533 3471 9506
      3503 9493 3506 9513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:10 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 10, 9:10 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN APR 10 2005

.MESOSCALE DISCUSSION...
A CELL COLLISION HAS RESULTED IN A BOWING LINE SEGMENT MOVING INTO
PITTSBURG AND PUSHMATAHA COUNTIES.  THE STUART MESONET SITE GUSTED
TO 41 MPH OUTSIDE THE BOW...SO IT APPEARS GUSTS TO SEVERE LEVELS ARE
OCCURRING IN THE BOW.

A SMALL SUPERCELL CONTINUES TO MOVE NORTHEAST THROUGH CENTRAL
OKLAHOMA INTO LINCOLN COUNTY.  WHILE THE CELL IS MOVING INTO A MORE
CAPPED ENVIRONMENT WITH RESPECT TO SURFACE PARCELS...ITS
MESOCYCLONES MAY BE ABLE TO SUPPORT THE STORM INTO CREEK.  INTERESTS
IN CREEK COUNTY SHOULD CLOSELY MONITOR THE SITUATION.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 10, 12:50 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN APR 10 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT SUN APR 10 2005

...SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON INTO TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...5 TO 6 PM.
        AREA AT GREATEST RISK...EASTERN OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...5 TO 6 PM.
        AREA AT GREATEST RISK...EASTERN OKLAHOMA.

SIGNIFICANT WINDS (NON THUNDERSTORM).
        RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.
        AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREAD INDEX=46.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...THIS AFTERNOON.
        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
AS EXPECTED...A DRY LINE HAS ESTABLISHED ITSELF ACROSS WESTERN
OKLAHOMA...WITH DEW POINTS IN THE UPPER 50S TO LOWER 60S TO THE
EAST. STRONG DEEP LAYER SHEAR AND A MODERATELY UNSTABLE ATMOSPHERE
WILL ALLOW STRONG TO SEVERE THUNDERSTORMS TO DEVELOP ALONG THE DRY
LINE TO THE WEST OF THE TSA FORECAST AREA DURING THE AFTERNOON
HOURS. DISCREET STORMS WILL TAKE ON MORE OF A LINEAR STRUCTURE AS
THEY MOVE EASTWARD INTO EASTERN OKLAHOMA LATE THIS AFTERNOON OR
EARLY EVENING. STORMS ARE EXPECTED TO WEAKEN AS THE LINE PROGRESSES
EASTWARD INTO NORTHWEST ARKANSAS LATER IN THE EVENING.

PERSISTENT EXTENSIVE CLOUD COVER ACROSS EASTERN OKLAHOMA TODAY HAS
SERVED TO LIMIT INSTABILITY THIS AFTERNOON. THUS...DURING THE EARLY
PART OF THE EVENT...SEVERE WEATHER CHANCES HAVE BEEN LOWERED SOMEWHAT
FOR THE TSA FORECAST AREA. HOWEVER...OVERALL CHANCES FOR SEVERE
WEATHER REMAIN HIGH AS THE MAIN UPPER SYSTEM DYNAMICS APPROACH THIS
EVENING.

IN ADDITION TO THE SEVERE WEATHER THREAT TODAY AND
TONIGHT...STRONG...GUSTY SOUTH WINDS AND TEMPERATURES IN THE 70S
WILL CONTINUE TO ENHANCE FIRE DANGER TODAY. SOUTH WINDS OF 15 TO 20
MPH WILL BE COMMON WITH OCCASIONAL GUSTS TO OVER 35 MPH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS

EXTENDED DISCUSSION...
LINGERING SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO
MONDAY AS THE UPPER LEVEL SYSTEM MOVES EASTWARD ACROSS THE AREA.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IS THEN EXPECTED TO
AFFECT THE AREA BY LATE IN THE WEEK AS THE NEXT UPPER LEVEL STORM
SYSTEM APPROACHES FROM THE WEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Apr 10, 5:29 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN APR 10 2005

OKZ049-053-060-064>066-071-073-110400-
CHOCTAW OK-CREEK OK-MCINTOSH OK-OKFUSKEE OK-
OKMULGEE OK-PITTSBURG OK-PUSHMATAHA OK-TULSA OK-

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
145 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

OKFUSKEE

IN NORTHEAST OKLAHOMA

CREEK                 OKMULGEE              TULSA

IN SOUTHEAST OKLAHOMA

CHOCTAW               MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF...TULSA...HUGO...CHECOTAH...EUFAULA...
MCALESTER...ANTLERS...CLAYTON...OKMULGEE...HENRYETTA...
OKEMAH AND SAPULPA
Special weather statement, Apr 10, 6:39 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT SUN APR 10 2005

OKZ054-059-110500-
OSAGE OK-PAWNEE OK-

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 146 IN
EFFECT UNTIL 12 AM CDT FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 2 COUNTIES

IN NORTHEAST OKLAHOMA

OSAGE                 PAWNEE

THIS INCLUDES THE CITIES OF...PAWHUSKA AND PAWNEE

OKZ049-053-060-064>066-071-073-110400-
CHOCTAW OK-CREEK OK-MCINTOSH OK-OKFUSKEE OK-
OKMULGEE OK-PITTSBURG OK-PUSHMATAHA OK-TULSA OK-

...SEVERE THUNDERSTORM WATCH NUMBER 145 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

OKFUSKEE

IN NORTHEAST OKLAHOMA

CREEK                 OKMULGEE              TULSA

IN SOUTHEAST OKLAHOMA

CHOCTAW               MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF...TULSA...HUGO...CHECOTAH...EUFAULA...
MCALESTER...ANTLERS...CLAYTON...OKMULGEE...HENRYETTA...
OKEMAH AND SAPULPA
Special weather statement, Apr 10, 8:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT SUN APR 10 2005

OKZ073-110300-
PITTSBURG OK-
858 PM CDT SUN APR 10 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 858 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF ASHLAND TO 15 MILES SOUTH OF
PITTSBURG...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...
HAYWOOD...BACHE...ALDERSON...KREBS AND CROWDER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN PITTSBURGH SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 10, 9:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SUN APR 10 2005

ARZ001>002-010>011-019>020-029-OKZ055>058-061>063-067>070-072
-074>076-110900-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-LATIMER OK-
LE FLORE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OTTAWA OK-
ROGERS OK-SEQUOYAH OK-WAGONER OK-WASHINGTON OK-

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
147 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN              SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              MUSKOGEE              SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 CRAIG                 DELAWARE
MAYES                 NOWATA                OTTAWA
ROGERS                WAGONER               WASHINGTON

IN SOUTHEAST OKLAHOMA

HASKELL               LATIMER               LE FLORE

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CLAREMORE...
CATOOSA...SALLISAW...OZARK...CHARLESTON...JAY...TAHLEQUAH...
STIGLER...BARTLESVILLE...NOWATA...CHOUTEAU...MUSKOGEE...
STILWELL...MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...
WAGONER...COWETA...FORT SMITH...VAN BUREN...POTEAU...WILBURTON...
FAYETTEVILLE...SPRINGDALE...MIAMI...HUNTSVILLE AND VINITA

OKZ054-059-110500-
OSAGE OK-PAWNEE OK-

...TORNADO WATCH NUMBER 146 REMAINS VALID UNTIL 12 AM CDT FOR THE
FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 2 COUNTIES

IN NORTHEAST OKLAHOMA

OSAGE                 PAWNEE

THIS INCLUDES THE CITIES OF...PAWHUSKA AND PAWNEE

OKZ049-053-060-064>066-071-073-110400-
CHOCTAW OK-CREEK OK-MCINTOSH OK-OKFUSKEE OK-
OKMULGEE OK-PITTSBURG OK-PUSHMATAHA OK-TULSA OK-

...SEVERE THUNDERSTORM WATCH NUMBER 145 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

OKFUSKEE

IN NORTHEAST OKLAHOMA

CREEK                 OKMULGEE              TULSA

IN SOUTHEAST OKLAHOMA

CHOCTAW               MCINTOSH              PITTSBURG
PUSHMATAHA

THIS INCLUDES THE CITIES OF...CHECOTAH...EUFAULA...HUGO...
OKEMAH...TULSA...MCALESTER...ANTLERS...CLAYTON...OKMULGEE...
HENRYETTA AND SAPULPA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 9:04 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha57 min
Apr 11, 4:08 AM CDTSevere Thunderstorm WarningTSALeFlore52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.